Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Jacksonville, FL

May 19, 2016Brantley County, Glynn County, Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 19, 2016, 2:21 PM EDT for Brantley County, Glynn County, Wayne County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2016, 2:21 PM EDT (18:21 UTC)
Expired
May 19, 2016, 3:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Brantley County, GA, Glynn County, GA, Wayne County, GA

The radar

The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1273 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

388 
WUUS52 KJAX 191821
SVRJAX
GAC025-127-305-191900-
/O.NEW.KJAX.SV.W.0043.160519T1821Z-160519T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT THU MAY 19 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GLYNN COUNTY IN SOUTHEASTERN GEORGIA...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHEASTERN BRANTLEY COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 300 PM EDT

* AT 220 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERETT...OR
  12 MILES SOUTH OF GARDI...MOVING NORTH AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  THALMANN...EVERETT AND MOUNT PLEASANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3124 8191 3147 8193 3151 8166 3149 8164
      3148 8162 3147 8161 3145 8163 3144 8161
      3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1820Z 163DEG 14KT 3136 8172 

HAIL...1.00IN
WIND...<50MPH
 
$$

NELSON
2 follow-up statements
255 
WWUS52 KJAX 191838
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU MAY 19 2016

GAC025-127-305-191900-
/O.CON.KJAX.SV.W.0043.000000T0000Z-160519T1900Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
238 PM EDT THU MAY 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHWESTERN GLYNN...SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY
COUNTIES...

AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EVERETT...OR 9
MILES SOUTHEAST OF GARDI...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THALMANN...EVERETT AND MOUNT PLEASANT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3125 8183 3149 8180 3151 8166 3149 8164
      3148 8162 3147 8161 3145 8163 3144 8161
      3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1838Z 200DEG 19KT 3141 8174 

HAIL...1.00IN
WIND...60MPH
 
$$

NELSON
261 
WWUS52 KJAX 191858
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT THU MAY 19 2016

GAC025-127-305-191908-
/O.EXP.KJAX.SV.W.0043.000000T0000Z-160519T1900Z/
GLYNN GA-WAYNE GA-BRANTLEY GA-
258 PM EDT THU MAY 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GLYNN...
SOUTHEASTERN WAYNE AND NORTHEASTERN BRANTLEY COUNTIES WILL EXPIRE AT
300 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3125 8183 3149 8180 3151 8166 3149 8164
      3148 8162 3147 8161 3145 8163 3144 8161
      3143 8161 3141 8159 3127 8156
TIME...MOT...LOC 1856Z 163DEG 14KT 3141 8174 

$$

NELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 10:42 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, May 19, 10:42 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1042 AM EDT THU MAY 19 2016

.UPDATE...
The very moist atmosphere over the region allowed low clouds to
quickly develop after sunrise this morning near the Atlantic coast
and across Southeast Georgia. This has delayed heating a bit but a
few extra breaks in the clouds by early afternoon will allow temps
to climb into the 80s.

The morning sounding showed a moist and unstable airmass which
will be supportive of scattered to numerous storms this
afternoon. The highest concentration of storms is expected along
the I-95 corridor mid to late this afternoon and also across
inland southeast Georgia late this afternoon into this evening.

A broad surface trough just upstream will become more oriented
west to east across southern Georgia this afternoon. Ongoing
numerous storms along this boundary will eventually move into
southeast Georgia by late this afternoon and continue into this
evening as they move southeast towards the Jacksonville area
during the evening hours. Isolated strong storms will be possible
late this afternoon into this evening with strong gusty winds and
locally heavy downpours being the main concerns.

&&

.AVIATION...
MVFR ceilings this morning will mostly lift to VFR levels by noon.
Storms will increase in coverage this afternoon, becoming
scattered to numerous along the I-95 corridor and across most of
southeast Georgia. Timing this activity at each terminal remains
difficult and we will continue to maintain vcts this afternoon
until we can get a better handle on the exact timing of this
activity. Look for amendments by early afternoon. The strongest
storms will be capable of brief ifr conditions in heavy rain.

&&

.MARINE...
Southeast winds around 10 knots Today with seas of 2 to 3 feet.
Storms will increase in coverage this afternoon with increased
winds/seas in and near storms.

RIP CURRENTS: Low Risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  85  69  86  70 /  70  50  70  80
SSI  80  72  83  72 /  40  60  50  70
JAX  86  69  88  71 /  60  50  60  60
SGJ  83  72  86  72 /  50  30  60  50
GNV  88  69  89  70 /  50  10  60  50
OCF  88  70  89  70 /  40  10  60  40

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Shuler/Shashy/Combs
Hazardous weather outlook, May 19, 4:10 AM EDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 AM EDT THU MAY 19 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200745-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
410 AM EDT THU MAY 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE REGION THIS AFTERNOON INTO THE EARLY EVENING. A FEW STORMS
MAY BECOME STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH
MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

AN APPROACHING COLD FRONT WILL BRING NUMEROUS SHOWERS AND SCATTERED
THUNDERSTORMS TO THE AREA FRIDAY AFTERNOON INTO SATURDAY MORNING.
A FEW STORMS MAY BE STRONG AND PRODUCE STRONG WIND GUSTS IN ADDITION
TO FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS NOT NEEDED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 19, 12:44 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE
JACKSONVILLE FL 1244 PM EDT THU MAY 19 2016

GAZ135-191700-
APPLING GA-
1244 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN APPLING COUNTY UNTIL 100
PM EDT...

AT 1244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
JUST SOUTH OF PLANT HATCH...MOVING NORTHEAST AT 15 TO 20 MPH.

FREQUENT LIGHTNING...AND GUSTY WINDS OF UP TO 55 MPH CAN BE EXPECTED
ALONG WITH POSSIBLE MINOR WIND DAMAGE. SMALL HAIL IS ALSO LIKELY.

LOCATIONS IMPACTED INCLUDE...
BAXLEY...GRAHAM...PLANT HATCH AND PINE GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3193 8230 3194 8228 3190 8219 3191 8213
      3189 8214 3189 8211 3186 8212 3183 8206
      3182 8209 3180 8209 3168 8245 3175 8251
      3184 8250 3184 8243 3189 8243 3194 8235
      3193 8231 3195 8231
TIME...MOT...LOC 1636Z 242DEG 13KT 3185 8234

SHASHY
Special weather statement, May 19, 12:57 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EDT THU MAY 19 2016

GAZ135-136-191730-
WAYNE GA-APPLING GA-
1257 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND
NORTHEASTERN APPLING COUNTIES UNTIL 130 PM EDT...

AT 1257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SURRENCY...MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SURRENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3189 8214 3189 8212 3190 8211 3187 8211
      3186 8212 3182 8204 3182 8202 3180 8201
      3179 8199 3179 8196 3172 8192 3166 8227
      3184 8231 3191 8217 3190 8214 3191 8213
TIME...MOT...LOC 1657Z 252DEG 18KT 3179 8219

SHASHY
Special weather statement, May 19, 1:37 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT THU MAY 19 2016

GAZ136-191830-
WAYNE GA-
137 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAYNE COUNTY UNTIL
230 PM EDT...

AT 136 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ODUM...OR 8 MILES WEST OF JESUP...MOVING EAST AT 20 MPH.

SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...ODUM AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3165 8182 3148 8188 3155 8213 3168 8205
      3171 8190
TIME...MOT...LOC 1736Z 272DEG 16KT 3160 8203

WOLF
Special weather statement, May 19, 1:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT THU MAY 19 2016

GAZ136-151-152-191830-
WAYNE GA-BRANTLEY GA-PIERCE GA-
140 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAYNE...FAR EASTERN
PIERCE AND NORTH CENTRAL BRANTLEY COUNTIES UNTIL 230 PM EDT...

AT 139 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RAYBON...OR 7 MILES SOUTHEAST OF PATTERSON...MOVING EAST AT 15 MPH.

SMALL HAIL AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3129 8208 3136 8207 3144 8189 3128 8188
TIME...MOT...LOC 1739Z 265DEG 11KT 3133 8203

WOLF
Special weather statement, May 19, 2:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EDT THU MAY 19 2016

GAZ150>152-191900-
BRANTLEY GA-PIERCE GA-WARE GA-
212 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...PIERCE AND WEST
CENTRAL BRANTLEY COUNTIES UNTIL 300 PM EDT...

AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOGGY BAY...OR 7 MILES SOUTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30
MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...BLACKSHEAR...PATTERSON...BRISTOL...BRAGANZA...MANOR...FORT
MUDGE...HICKOX...BOGGY BAY AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3101 8253 3111 8262 3148 8219 3114 8197
TIME...MOT...LOC 1812Z 234DEG 28KT 3114 8246

NELSON
Special weather statement, May 19, 2:15 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT THU MAY 19 2016

GAZ136-152>154-191900-
WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-COASTAL GLYNN GA-
215 PM EDT THU MAY 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLYNN...SOUTHEASTERN
WAYNE AND NORTHEASTERN BRANTLEY COUNTIES UNTIL 300 PM EDT...

AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAYNESVILLE...OR 10 MILES NORTHEAST OF NAHUNTA...MOVING EAST AT 20 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...DOCK JUNCTION...WAYNESVILLE...EVERETT...THALMANN...RAYBON...
ATKINSON...MOUNT PLEASANT AND HORTENSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3113 8151 3123 8201 3143 8194 3151 8166
      3149 8164 3148 8162 3147 8161 3145 8163
      3144 8161 3142 8160 3139 8157 3138 8155
      3138 8154 3135 8150
TIME...MOT...LOC 1815Z 275DEG 16KT 3130 8184

NELSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 12:33 PM EDTAreal Flood AdvisoryJAXAppling, Jeff Davis117 min
May 19, 12:36 PM EDTSpecial Weather StatementJAXAppling24 min
May 19, 12:44 PM EDTSpecial Weather StatementJAXAppling16 min
May 19, 12:57 PM EDTSpecial Weather StatementJAXAppling33 min
May 19, 1:37 PM EDTSpecial Weather StatementJAXWayne53 min
May 19, 1:40 PM EDTSpecial Weather StatementJAXBrantley50 min
May 19, 2:12 PM EDTSpecial Weather StatementJAXPierce, Ware48 min
May 19, 2:15 PM EDTSpecial Weather StatementJAXBrantley45 min
May 19, 2:25 PM EDTSpecial Weather StatementJAXCoffee50 min
May 19, 2:47 PM EDTSevere Thunderstorm WarningJAXCoffee43 min
May 19, 2:53 PM EDTSevere Thunderstorm WarningJAXCamden52 min
May 19, 2:58 PM EDTSpecial Weather StatementJAXGlynn32 min
May 19, 3:08 PM EDTSevere Thunderstorm WarningJAXGlynn37 min
May 19, 3:13 PM EDTSpecial Weather StatementJAXCharlton32 min
May 19, 3:18 PM EDTTornado WarningJAXCamden27 min
May 19, 3:31 PM EDTSevere Thunderstorm WarningJAXCamden, Charlton44 min
May 19, 3:41 PM EDTSpecial Weather StatementJAXCoffee49 min
May 19, 3:45 PM EDTTornado WarningJAXCamden13 min
May 19, 3:55 PM EDTSpecial Weather StatementJAXBacon50 min
May 19, 4:02 PM EDTSevere Thunderstorm WarningJAXCamden43 min
May 19, 4:18 PM EDTSpecial Weather StatementJAXWare42 min
May 19, 4:25 PM EDTSevere Thunderstorm WarningJAXAtkinson, Ware19 min
May 19, 4:52 PM EDTAreal Flood AdvisoryJAXAtkinson, Ware113 min
May 19, 4:59 PM EDTSpecial Weather StatementJAXWare46 min
May 19, 5:09 PM EDTAreal Flood AdvisoryJAXCamden, Charlton, Glynn3 hr
May 19, 5:16 PM EDTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware59 min
May 19, 5:30 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Clinch45 min
May 19, 5:42 PM EDTAreal Flood AdvisoryJAXBrantley63 min
May 19, 5:50 PM EDTSpecial Weather StatementJAXEchols40 min
May 19, 6:14 PM EDTSpecial Weather StatementJAXCharlton46 min
May 19, 6:34 PM EDTSpecial Weather StatementJAXEchols41 min
May 19, 7:08 PM EDTAreal Flood AdvisoryJAXClinch, Echols2 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.